Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Liouville's theorems for functions holomorphic on the zero set of a polynomial

  • 21 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. Erwe, Functions of Several Complex Variables [Russian translation], Mir, Moscow (1965).

  2. 2.

    L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables, Amer. Math. Soc. (1974).

  3. 3.

    L. F. Zuev, “On divisors of entire pseudopolynomials,” Smolensk Mat. Sb., No. 3, 20–32 (1970).

  4. 4.

    L. I. Ronkin, “On global reducibility of pseudopolynomials,” in: Mathematical Physics and Functional Analysis [in Russian], No. 2, Physicotechnical Institute, Academy of Sciences of the USSR (1971), pp. 117–121.

  5. 5.

    R. Gunning and H. Rossi, Analytic Functions of Several Variables, Princeton Univ. Press.

  6. 6.

    V. L. Goncharov, Theory of Interpolation and Approximation of Functions [in Russian], 2nd ed., Gostekhizdat, Moscow (1954).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 31, No. 5, pp. 582–586, September–October, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ronkin, L.I. Liouville's theorems for functions holomorphic on the zero set of a polynomial. Ukr Math J 31, 462–464 (1979).

Download citation